# SDR C2XA08ON090

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 8,295 hours, 4,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92542
- Condition: Discharged
- Location: Cabin
- Part time: 4,996 hours, 3,530 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING INTERVALS 2A CHECK AT ONT AND PERFORMING AN OPERATIONAL CHECK FOR THE EMERGENCY LIGHTING SYSTEM, THE MX TECHNICIAN FOUND THAT THE EMERGENCY LIGHT IN GALLEY AREA WAS INOP.  MX PERSONNEL REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY NR 2 LOCATED ABOVE THE SERVICE DOOR, OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
